Evmeister88 posted on Jul 17, 2014 2:20:54 AM - Report post
I didn't even realize the game patched till I was looking at mods to add on. Thank you guys for the updated trainer! I really appreciate your hard work!
I have the greatest respect for the staff at Cheat Happens! I have always been patient and understanding. If it wasn't for them, we wouldn't have some of the best damn trainers around! We'd be stuck trying to hack our own games!
QM2GEE posted on Jul 31, 2014 10:22:41 AM - Report post
For some reason the new trainer(v1.7.3) immediately crashes when I launch it. I'm running Windows7 Pro with firewall/anti-virus disabled for this game. I've downloaded the trainer 3 times but no-joy.
Anyone else experiencing this?
Creedan posted on Jul 31, 2014 11:09:29 AM - Report post
I am having the same issue.
PWizard posted on Jul 31, 2014 12:01:32 PM - Report post
Chris O'Rorke (firstname.lastname@example.org) Co-Founder: Cheat Happens.com
chris7325542 posted on Aug 14, 2014 6:50:05 PM - Report post
I'm having trouble with the mod that when i use the trainer, my troops stop reinforceing although my manpower still decreases. I tested it without the trainer and it fine.
solid78 posted on Aug 28, 2014 1:47:32 PM - Report post
same issue over here
MSL12345 posted on Aug 30, 2014 2:29:10 AM - Report post
I am noticing what appears to be a bug with super units. When I activate super units on a few of my units and then turn off fow and ti I can find armies of other factions on the other side of the world that were no where near where I activated super units having units with like 150-300k men. Using the heal unit command returns the unit to the proper size.
Would love help!
Caliber posted on Aug 31, 2014 10:27:31 AM - Report post
regarding super units and manpower issues, my solution to this will be to remove the superunits option if the side effects of it is causing too much problems.
if I do not hear any feedback then the trainer will be left as it is (as it has been since the trainer was first created). otherwise the super units option will be removed to avoid these 'side effects' the users are reporting about them